# SDR CA040517002

- Difficulty date: May 11, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 2,864 hours
- Engine: Lyc O360A1H
- Propeller: Hartzl HCC2YR2
- System (JASC): 2210 · Autopilot System
- Part: Control Cable
- Part number: 62701160
- Condition: Frayed
- Location: At Trim Servo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REMOVING AN ELECTIC TRIM SERVO FOR THE STABILATOR SYSTEM, IT WAS NOTICED THAT THE FORWARD STABILATOR TRIM CABLE WAS FRAYED AT THE AREA THAT IT WAS WOUND AROUND THE ELECTIC TRIM SERVO PULLEY.  THE CABLE WAS REPLACED WITH A NEW ONE. THIS AREA SHOULD BE INSPECTED CLOSELY AT THE TWO PULLEYS ON THE SERVO. IT IS DIFFICULT TO SEE ANY DEFECT ON THE CABLE UNLESS THE TRIM IS RUN COMPLETELY IN BOTH DIRECTIONS.
